# SDR HNAA0400029

- Difficulty date: March 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 50,190 hours, 57,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NLG RED LIGHT TOOK LONGER TO EXTINGUISH THAN NORMAL. THEN CYCLED ON AND OFF SEVERAL TIMES WITH ASSOCIATED THUMP FROM NLG AREA. DOOR LITES DID NOT ILLUMINATE.  CHECKED PSEU FOR FAULTS NONE FOUND CHECKED UPLOCK SENSOR NO FAULTS RERACKED PSEU AND PERFORMED SYSTEM TEST CHECKS GOOD. PERFORMED FLIGHT TEST OPS CHECK GOOD.
